PANADOL OPTIZORB ADV CAPLET (12S - STRIP)

PANADOL OPTIZORB ADV CAPLET (12S - STRIP)

Regular price
RM4.50
Sale price
RM4.50
Regular price
RM4.50
Sold out
Unit price
per 
Shipping calculated at checkout.

Panadol with Optizorb contains a patented delivery system which allows it to deliver paracetamol more efficiently* to the body, relieving pain whilst remaining gentle on stomachs.

RELIEVES:

  • Headaches/Tension Headache
  • Toothache
  • Cold & Flu Symptoms
  • Migraine Headache
  • Muscular Aches
  • Arthritis/Osteoarthritis
  • Backache
  • Period Pain 
Active ingredient: Paracetamol, 500mg